# SDR EIA2000287

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND DURING C6 CHECK, FS 342 RBL 10 CABIN FLOOR PANEL CORRODED AND CRACKED.  REPAIRED CABIN FLOOR PANEL FS 342.5 RBL 10.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLER PER ECRA 944-53-060-2.  (M)
